# SDR CVG2008F00001

- Difficulty date: August 18, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N497DM
- Make and model: Cndair CL6002B16
- Aircraft serial: 5359
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 600330301
- Part serial: 8471
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL380, PILOTS SIDE WINDOW OUTER PANE CRACKED. AC DEPARTED. REMOVED DEFECTIVE LT WINDOW AND INSTALLED A NEW WINDOW.  POST INSTALLATION OPERATIONAL TEST OF COCKPIT SIDE WINDOW ANTI-ICING SYS AND LEAK TESTS WERE COMPLETED WITH SATISFACTORY RESULTS.  (K)
